Deformation of holomorphic maps onto the blow-up of the projective plane
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 40 (2007) no. 1, pp. 179-189.
DOI: 10.1016/j.ansens.2006.12.001
Hwang, Jun-Muk 1

1 Korea Institute for Advanced Study, 207-43 Cheongryangri-dong, Séoul 130-012 (Corée Sud)
@article{ASENS_2007_4_40_1_179_0,
     author = {Hwang, Jun-Muk},
     title = {Deformation of holomorphic maps onto the blow-up of the projective plane},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {179--189},
     publisher = {Elsevier},
     volume = {Ser. 4, 40},
     number = {1},
     year = {2007},
     doi = {10.1016/j.ansens.2006.12.001},
     zbl = {1124.32008},
     mrnumber = {2332355},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.ansens.2006.12.001/}
}
TY  - JOUR
AU  - Hwang, Jun-Muk
TI  - Deformation of holomorphic maps onto the blow-up of the projective plane
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2007
DA  - 2007///
SP  - 179
EP  - 189
VL  - Ser. 4, 40
IS  - 1
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.ansens.2006.12.001/
UR  - https://zbmath.org/?q=an%3A1124.32008
UR  - https://www.ams.org/mathscinet-getitem?mr=2332355
UR  - https://doi.org/10.1016/j.ansens.2006.12.001
DO  - 10.1016/j.ansens.2006.12.001
LA  - en
ID  - ASENS_2007_4_40_1_179_0
ER  - 
%0 Journal Article
%A Hwang, Jun-Muk
%T Deformation of holomorphic maps onto the blow-up of the projective plane
%J Annales scientifiques de l'École Normale Supérieure
%D 2007
%P 179-189
%V Ser. 4, 40
%N 1
%I Elsevier
%U https://doi.org/10.1016/j.ansens.2006.12.001
%R 10.1016/j.ansens.2006.12.001
%G en
%F ASENS_2007_4_40_1_179_0
Hwang, Jun-Muk. Deformation of holomorphic maps onto the blow-up of the projective plane. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 40 (2007) no. 1, pp. 179-189. doi : 10.1016/j.ansens.2006.12.001. http://archive.numdam.org/articles/10.1016/j.ansens.2006.12.001/

[1] Dubrovin B.A., Fomenko A.T., Novikov S.P., Modern Geometry I, Grad. Texts in Math., vol. 93, Springer-Verlag, Berlin/New York, 1984.

[2] Griffiths P., Harris J., Principles of Algebraic Geometry, John Wiley and Sons, New York, 1978. | MR | Zbl

[3] Hénaut A., Analytic web geometry, in: Web Theory and Related Topics, Toulouse, 1996, World Sci. Publishing, River Edge, NJ, 2001, pp. 6-47. | MR | Zbl

[4] Horikawa E., On deformations of holomorphic maps I, J. Math. Soc. Japan 25 (1973) 372-396. | MR | Zbl

[5] Hwang J.-M., Rigidity of surjective holomorphic maps to Calabi-Yau manifolds, Math. Zeit. 249 (2005) 767-772. | Zbl

[6] Hwang J.-M., Deformation of holomorphic maps onto Fano manifolds of second and fourth Betti numbers 1, Ann. Inst. Fourier, submitted for publication. | Numdam | Zbl

[7] Hwang J.-M., Kebekus S., Peternell T., Holomorphic maps onto varieties of non-negative Kodaira dimension, J. Alg. Geom. 15 (2006) 551-561. | MR | Zbl

[8] Hwang J.-M., Mok N., Finite morphisms onto Fano manifolds of Picard number 1 which have rational curves with trivial normal bundles, J. Alg. Geom. 12 (2003) 627-651. | MR | Zbl

[9] Hwang J.-M., Mok N., Birationality of the tangent map for minimal rational curves, Asian J. Math. 8 (2004) 51-64. | MR | Zbl

Cited by Sources: